# SDR SWIA202054527

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST HAS A CRACKED CLIP AT THE LOWER END AFT SIDE.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED LT WINDSHIELD SIDE POST CLIP PN 601R33235-3, PER REFERENCE CRJ 200 SRM AND DRAWING.
